| Model Number |
7133 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.50mm x 15mm emerge balloon catheter was selected for use.However, it was noted that the balloon was bent/broken and could not be used in case.The procedure was completed with another of same device.There were no patient complications reported.
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date since no event date was provided.